# SDR USAA2010070891370

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 42,326 hours, 15,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 350 - PHX - EEL - EMERGENCY LIGHT SYSTEM TEST FAIL.  MAINTENANCE RESET CONNECTOR ON R/L EMERGENCY EXIT POWER SUPPLIES.  OPERATIONAL CHECK WAS GOOD.
